# SDR AWXA200600661

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 64,641 hours, 39,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUR - EEL - CREW REPORTED THAT ONE FORWARD EMERGENCY FLASHLIGHT WAS NOT CHARGING.  DEFERRAL WAS ISSUED FOR THE FORWARD CABIN FLASHLIGHT.  IN PHX, MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD AND DEFERRAL WAS CLEARED.
